Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The union of compact subgroups of an analytic group

Author: Ta Sun Wu
Journal: Trans. Amer. Math. Soc. 331 (1992), 869-879
MSC: Primary 22D05; Secondary 22E15
MathSciNet review: 1044968
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be an analytic group. Let $ \Omega (G)$ be the union of all compact subgroups of $ G$. We give a necessary and sufficient condition for $ \Omega (G)$ to be dense in $ G$ in terms of the action of a maximal compact torus $ T$ of $ G$ on the nilradical $ N$ of $ G$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D05, 22E15

Retrieve articles in all journals with MSC: 22D05, 22E15

Additional Information

PII: S 0002-9947(1992)1044968-1
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia